About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 351057, 5 pages
http://dx.doi.org/10.1155/2013/351057
Research Article

Local Fractional Series Expansion Method for Solving Wave and Diffusion Equations on Cantor Sets

1College of Mechanical Engineering, Yanshan University, Qinhuangdao 066004, China
2College of Science, Hebei United University, Tangshan 063009, China
3Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou Campus, Xuzhou, Jiangsu 221008, China
4College of Mathematics and Information Science, Qujing Normal University, Qujing, Yunnan 655011, China

Received 6 May 2013; Accepted 22 May 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Ai-Min Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ai-Min Yang, Xiao-Jun Yang, and Zheng-Biao Li, “Local Fractional Series Expansion Method for Solving Wave and Diffusion Equations on Cantor Sets,” Abstract and Applied Analysis, vol. 2013, Article ID 351057, 5 pages, 2013. doi:10.1155/2013/351057